On exponential domination and graph operations


Atay B., AYTAÇ A.

INTERNATIONAL JOURNAL OF NONLINEAR ANALYSIS AND APPLICATIONS, vol.8, no.2, pp.243-250, 2017 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.22075/ijnaa.2017.3056.1494
  • Title of Journal : INTERNATIONAL JOURNAL OF NONLINEAR ANALYSIS AND APPLICATIONS
  • Page Numbers: pp.243-250

Abstract

An exponential dominating set of graph G = (V, E) is a subset S subset of V (G) such that